# SDR CA150202013

- Difficulty date: January 28, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,220 hours
- Engine: Lyc O320D2J
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: C6685090101
- Condition: Cracked
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE SCHEDULED MAINTENANCE INSPECTION IT WAS FOUND ON RUN-UP THAT THE VACUUM INDICATOR WAS FLUXUATING BACK AND FORTH. ON FURTHER INSPECTION IT WAS FOUND THAT THE PLASTIC FITTING ATTACHED TO THE BACK OF THE GAUGE HAD CRACKED. GAUGE WAS REPLACED WITH NEW.
